Matrix variate Kummer‐Dirichlet distributions
Arjun K. Gupta,
Liliam Cardeño and
Daya K. Nagar
Journal of Applied Mathematics, 2001, vol. 1, issue 3, 117-139
Abstract:
The multivariate Kummer‐Beta and multivariate Kummer‐Gamma families of distributions have been proposed and studied recently by Ng and Kotz. These distributions are extensions of Kummer‐Beta and Kummer‐Gamma distributions. In this article we propose and study matrix variate generalizations of multivariate Kummer‐Beta and multivariate Kummer‐Gamma families of distributions.
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X0100701X
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:1:y:2001:i:3:p:117-139
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().